# SDR AMTA200700203

- Difficulty date: April 26, 2007
- Submitted: May 8, 2007
- Operation: Air carrier
- Aircraft: N522AT
- Make and model: Boeing 757-23N
- Aircraft serial: 29330
- Engine: Rroyce RB211535E4
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLOOR PATH LIGHTING INOPERATIVE FROM ROW 1-4.  RECONNECTED LIGHT ASSY.  AT ROW 4.  OPS CK GOOD.  (K)
